# SDR IPXA2574572

- Difficulty date: July 5, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 21,991 hours, 15,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143N54814
- Condition: Gouged
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BAY SEAT TRACK GOUGED AT BS 879+3, RBL 45.  REPLACED SEAT TRACK CROWN SECTION FROM BS 879-900, RBL 45 IAW DWG 143N, 5481 AND SRM 51-40-02.
